# SDR ASAA9710098

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65671945
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE LT MLG DOOR WAS FOUND DAMAGED FROM THE LT MLG ACTUATOR ATTACH BOLT HEAD.  REPAIRED PER EA 3210-01062 AND BOEING TELEX ASA-SEA-0047RR.  (M)
